Siberian Mathematical Journal

, Volume 60, Issue 1, pp 140–147 | Cite as

On Some Inverse Problems for First Order Operator-Differential Equations

  • S. G. PyatkovEmail author


We study solvability of the inverse problems of recovering an unknown function on the nonlinear right-hand side of a first order operator-differential equation in some Banach space. The equation is furnished with the Cauchy data, and the overdetermination condition is the value of some operator at a solution. The existence and uniqueness theorems local in time are established.


operator-differential equation Cauchy problem inverse problem existence of a solution uniqueness 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    Ozisik M. N. and Orlando H. A. B., Inverse Heat Transfer, Taylor & Francis, New York (2000).Google Scholar
  2. 2.
    Alifanov O. M., Artyukhin E. A., and Nenarokomov A. V., Inverse Problems in Complex Heat Transfer [Russian], Yanus–K, Moscow (2009).zbMATHGoogle Scholar
  3. 3.
    Alifanov O. M., Inverse Heat Transfer Problems, Springer–Verlag, Berlin and Heidelberg (1994).CrossRefzbMATHGoogle Scholar
  4. 4.
    Marchuk G. I., Mathematical Models in Environmental Problems, Elsevier Sci. Publ., Amsterdam (1986). vol. 16.zbMATHGoogle Scholar
  5. 5.
    Mamonov A. V. and Tsai Y–H. R., “Point source identification in nonlinear advection–diffusion–reaction systems,” Inverse Probl., vol. 29, no. 3 (035009) (2013).Google Scholar
  6. 6.
    Boano F., Revelli R., and Ridolfi L., “Source identification in river pollution problems: a geostatistical approach,” Water Resources Res., vol. 41, W07023 (2005).Google Scholar
  7. 7.
    Hamdi A., “Identification of point sources in two–dimensional advection–diffusion–reaction equation: application to pollution sources in a river. Stationary case,” Inverse Probl. Sci. Eng., vol. 15, No. 8, 855–870 (2007).MathSciNetCrossRefzbMATHGoogle Scholar
  8. 8.
    Badia A. El and Hamdi A., “Inverse source problem in an advection–dispersion–reaction system: application to water pollution,” Inverse Probl., vol. 23, No. 5, 2103–2120 (2007).MathSciNetCrossRefzbMATHGoogle Scholar
  9. 9.
    Badia A. El and Ha–Duong T., “Inverse source problem for the heat equation. Application to a pollution detection problem,” J. Inverse Ill–Posed Probl., vol. 10, No. 6, 585–599 (2002).MathSciNetzbMATHGoogle Scholar
  10. 10.
    Pyatkov S. G. and Samkov M. L., “On some classes of coefficient inverse problems for parabolic systems of equations,” Siberian Adv. Math., vol. 22, No. 4, 287–302 (2012).MathSciNetCrossRefzbMATHGoogle Scholar
  11. 11.
    Prilepko A. I., Orlovsky D. G., and Vasin I. A., Methods for Solving Inverse Problems in Mathematical Physics, Marcel Dekker, Inc., New York (1999).zbMATHGoogle Scholar
  12. 12.
    Balachandran K. and Dauer J. P., “Controllability of nonlinear systems in Banach spaces: a survey,” J. Optimization Theory Appl., vol. 115, No. 1, 7–28 (2002).MathSciNetCrossRefzbMATHGoogle Scholar
  13. 13.
    Engel K.–J., Klöss B., Nagel R., Fijavž B., and Sikolya E., “Maximal controllability for boundary control problems,” Appl. Math. Optim., vol. 62, No. 2, 205–227 (2010).MathSciNetCrossRefzbMATHGoogle Scholar
  14. 14.
    Engel K.–J. and Fijavž B., “Exact and positive controllability of boundary control systems,” Netw. Heterog. Media, vol. 12, No. 2, 319–337 (2017).MathSciNetCrossRefzbMATHGoogle Scholar
  15. 15.
    Tikhonov I. V. and Eidelman Yu. S., “Uniqueness criterion in an inverse problem for an abstract differential equation with nonstationary inhomogeneous term,” Math. Notes, vol. 77, No. 1–2, 246–262 (2005).MathSciNetCrossRefzbMATHGoogle Scholar
  16. 16.
    Pyatkov S. G. and Safonov E. I., “On some classes of linear inverse problems for parabolic systems of equations,” Sib. Èlektron. Mat. Izv., vol. 11, 777–799 (2014).MathSciNetzbMATHGoogle Scholar
  17. 17.
    Lunardi A., Analytic Semigroups and Optimal Regularity in Parabolic Problems, Birkhäuser–Verlag, Basel (1995).CrossRefzbMATHGoogle Scholar
  18. 18.
    Grisvard P., “Equations differentielles abstraites,” Ann. Sci. Éc. Norm. Supér., IV. Sér., vol. 2, No. 3, 311–395 (1969).zbMATHGoogle Scholar
  19. 19.
    Triebel H., Theory of Function Spaces. II, Birkhäuser–Verlag, Basel (1992).CrossRefzbMATHGoogle Scholar
  20. 20.
    Denk R. and Krainer T., “R–Boundedness, pseudodifferential operators, and maximal regularity for some classes of partial differential operators,” Manuscripta Math., vol. 124, No. 3, 319–342 (2007).MathSciNetCrossRefzbMATHGoogle Scholar
  21. 21.
    Kunstmann P. C. and Weis L., “Maximal L p regularity for parabolic equations, Fourier multiplier theorems and H functional calculus,” in: Proc. Autumn School on Evolution Equations and Semigroups (M. Iannelli, R. Nagel, S. Piazzera, eds.), Springer–Verlag, Heidelberg, 2004, vol. 69, 65–320.Google Scholar
  22. 22.
    Denk R., Hieber M., and Prüss J., “R–boundedness, Fourier multipliers and problems of elliptic and parabolic type,” Mem. Amer. Math. Soc., vol. 166, No. 788, 1–130 (2003).MathSciNetzbMATHGoogle Scholar
  23. 23.
    Denk R., Hieber M., and Prüss J., “Optimal L pL q–estimates for parabolic boundary value problems with inhomogeneous data,” Math. Z., vol. 257, No. 1, 93–224 (2007).CrossRefzbMATHGoogle Scholar
  24. 24.
    Pruss J. and Simonett G., “Maximal regularity for evolution equations in weighted L p–spaces,” Arch. Math., vol. 82, No. 5, 415–431 (2004).MathSciNetCrossRefzbMATHGoogle Scholar
  25. 25.
    Amann H., “Maximal regularity for nonautonomous evolution equations,” Adv. Nonlinear Stud., vol. 4, No. 4, 417–430 (2004).MathSciNetCrossRefzbMATHGoogle Scholar
  26. 26.
    Pyatkov S. G., “Solvability of initial–boundary value problems for non–autonomous evolution equations,” e–Print archive. arXiv:1806.02361. 6 Jun 2018.Google Scholar
  27. 27.
    Triebel H., Interpolation Theory, Function Spaces, Differential Operators, North–Holland Publ., Amsterdam (1978).zbMATHGoogle Scholar
  28. 28.
    Yagi A., Abstract Parabolic Evolution Equations and Their Applications, Springer–Verlag, Berlin and Heidelberg (2010).CrossRefzbMATHGoogle Scholar
  29. 29.
    Amann H., Linear and Quasilinear Parabolic Problems. Vol. 1, Birkhäuser–Verlag, Basel, Boston, and Berlin (1995).CrossRefzbMATHGoogle Scholar

Copyright information

© Pleiades Publishing, Ltd. 2019

Authors and Affiliations

  1. 1.Yugra State UniversityKhanty-MansiiskRussia
  2. 2.Sobolev Institute of MathematicsNovosibirskRussia

Personalised recommendations